Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Stomach Ulcer

(1 Post)
GarlicBreadItsTheFuture Tue 16-Dec-14 19:58:05

A few years ago I was diagnosed with reflux and I have been on a PPI (Lansoprozole) ever since. During a recent scan for something unrelated a hiatus hernia was identified so I was sent to see a gastric consultant. Yesterday he did an endoscopy and found two ulcers - apparently they were quite bad and he has prescribed a different PPI.

I have googled and Lansoprozole is listed as a treatment for ulcers so I don't understand how I developed ulcers while taking it.

I can't speak to the consultant until later in the week and I was a bit woozy after the sedative so didn't think to ask at the time.

Anyone had similar experience? Or can anyone offer advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now